# SDR USAA001323

- Difficulty date: August 24, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 31,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 1 INCH BY 3 INCH AREA, STATION 867, BL 0.  REPAIRED PER SRM 53-60-53 PAGE 112 FIG 101 DETAIL XIV.  CORROSION LEVEL 1.  (M)
